# SDR AALA202003049035

- Difficulty date: February 26, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 49,447 hours, 11,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 657N335715
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR SHEAR WEB BETWEEN BS 1320 AND BS 1340 AT BL 0. REPLACED SHEAR WEB PER SRM 51-40-02.
